A conservative difference scheme for an eigenvalue problem in a domain with smooth boundary
Differencialʹnye uravneniâ, Tome 16 (1980) no. 7, pp. 1303-1307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_7_a14,
author = {V. G. Prikazchikov},
title = {A conservative difference scheme for an eigenvalue problem in a domain with smooth boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {1303--1307},
year = {1980},
volume = {16},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_7_a14/}
}
V. G. Prikazchikov. A conservative difference scheme for an eigenvalue problem in a domain with smooth boundary. Differencialʹnye uravneniâ, Tome 16 (1980) no. 7, pp. 1303-1307. http://geodesic.mathdoc.fr/item/DE_1980_16_7_a14/